Translator Disclaimer
December 2010 A Characterization of the Tempered Distributions with Regular Closed Support by Bloch Equations
Yasuyuki OKA, Kunio YOSHINO
Tokyo J. Math. 33(2): 407-414 (December 2010). DOI: 10.3836/tjm/1296483479

Abstract

In this paper, we will establish the correspondence between the tempered distributions supported on a regular closed set and the space of the solutions of Bloch equations with some conditions on its support.

Citation

Download Citation

Yasuyuki OKA. Kunio YOSHINO. "A Characterization of the Tempered Distributions with Regular Closed Support by Bloch Equations." Tokyo J. Math. 33 (2) 407 - 414, December 2010. https://doi.org/10.3836/tjm/1296483479

Information

Published: December 2010
First available in Project Euclid: 31 January 2011

zbMATH: 1211.35133
MathSciNet: MR2779266
Digital Object Identifier: 10.3836/tjm/1296483479

Subjects:
Primary: 35K05
Secondary: 46F05

Rights: Copyright © 2010 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.33 • No. 2 • December 2010
Back to Top